# SDR HEEA979135

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Assy
- Part number: 212040149001
- Condition: Mismanufactured
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR ASSY IMPROPERLY MACHINED, UNABLE TO INSTALL LOCKING CLIP P/N 204-040-231-001.
